# SDR SWAA022319

- Difficulty date: October 3, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 66,110 hours, 72,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545785
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND WINDOW CUTOUTS CRACKED AT RT WINDOWS NR 2, NR 3, NR 4, NR 5, NR 8, NR 9, NR 10 AND NR 25.  REPAIRED FRAMES PER SWA EA AND SRM.
